# SDR 00FDEA00355

- Difficulty date: May 24, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY HEAT LIGHT ILLUM IN FLT.  UTILIZED RED TAB PROC.  LIGHT REMAINED ILLUM.  *S/D*  REPLACED CONNECTOR PER 727-200 MM 20-62-14.  REMOVED AND REPLACED PANELING PER 727-200 MM 26-14-1.  NO FURTHER DEFECTS NOTED.  OK FOR SERVICE.
